1-866-915-5300 OUR CUSTOMER SERVICE TIMINGS : 9 AM - 6 PM PST Mon - Fri
Sign in Register Help Track Order

Bayer Alka-Seltzer Plus Cold FormulaOrange 20 tabs

Bayer
-10%

$5.20

List price: $5.77 You save: $0.57 (10%)
  • ItemNo: 96128
  • UPC: 001650053759
  • Weight: 0.30
  • Phone Orders Call 1-866-915-5300
Value pricing:
Quantity 4+ 8+ 12+
Price $5.17 $5.15 $5.13
+
Other Available Sizes:
  • Fast Relief Of:
    • Nasal Congestion*
    • Runny Nose*
    • Sneezing*
    • Headache*
    • Sinus Pain And Reliever*
Type the characters you see in the picture above.

PRODUCT BENEFITS:

N/A

INGREDIENTS:

Alka-Seltzer

SUGGESTION:

Adults and children 12 years and over: Take 2 tablets fully dissolved in 4 oz of water every 4 hours. Do not exceed 8 tablets in 24 hours or as directed by a doctor. Children under 12 years: do not use. Store at room temperature. Avoid excessive heat.

PRECAUTIONS:

Reye's syndrome: Children and teenagers should not use this medicine for chicken pox or flu symptoms before a doctor is consulted about Reye's syndrome, a rare but serious illness. Allergy alert: Aspirin may cause a severe allergic reaction which may include: hives, facial swelling, asthma (wheezing), shock. Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others); have 3 or more alcoholic drinks every day while using this product; take more or for a longer time than directed. Sore throat warming: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.

Customers also bought

Disclaimer:
HerbsPro.com offers nationally branded products that are produced according to manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.

California Proposition 65 WARNING:
Some products on this website contains progesterone, a chemical known to the State of California to cause cancer. Consult with your physician before using this product.